# SDR VJ9800580

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRANCE DOOR LT SIDE WALL SUPPORT ANGLE CRACKED AND CORRODED.  FABRICATED AND INSTALLED NEW ANGLE IAW DC9 SRM 51-30-2, 51-30-4, 52-11-0, FIG 2, 51-20-2A AND AIRTRAN RES 981705.
